# SDR MALA040771

- Difficulty date: December 6, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- Aircraft time: 14,963 hours, 14,493 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Control Switch
- Condition: Damaged
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW STATED OUTFLOW VALVE WOULD NOT CLOSE.  AIR RETURN TO MSP.  MAINTENANCE FOUND OUTFLOW VALVE MODE SWITCH OUT OF DETENTS.  REPOSITIONED SWITCH AS REQUIRED, PERFORMED CONTROLLER SELF TEST,  ALL CHECKED GOOD.  PERFORMED CONTROLLER FUNCTIONAL TEST AMM 21-30-00 501, ALL CHECKED GOOD.
